U.S. doctors online nowAsk doctors free
India
A 21-year-old female asked:

Hi, is the growth factor plus really works towards increasing height and is there any side effects with this product?

1 doctor answer1 doctor weighed in
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
If you already have: stopped growing, Growth Hormone will NOT increase your height, but CAN cause serious side effects. Fortunately, it's unlikely that true Growth Hormone is in GH+ or other commercial supplements. If you haven't stopped growing, but have normal GH levels, you shouldn't be prescribed or administered GH even by a doctor. The major side effect of these supplements is that they are a waste money.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 16, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.